# SDR ABXA20250418081

- Difficulty date: April 18, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N390CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 57,538 hours, 25,157 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT NR: ABX120.  DURING TAXI OUT, LT FWD FUEL PUMP PRESSURE LIGHT WITH EICAS ILLUMINATED. AIRCRAFT RETURNED TO BLOCKS. (BTB)  MAINTENANCE DEFERRED IAW MEL ABX-28-22-1.  AIRCRAFT RETURNED TO SERVICE.
